Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Sumit Puri
MBBS - Sardar Patel Govt. Medical College, Bikaner, Rajasthan. - 2004
Diploma in Psychological Medicine - Institute of Mental Health (IMH), Madras Medical College, Chennai. - 2007
Book Clinic Appointment with Dr. Sumit Puri
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity • ₹500 online
Schedule for your preferred date/time
20 minutes call duration • ₹500 online
Schedule for your preferred date/time
20 minutes call duration • ₹1200 online
Submit a review for Dr. Sumit PuriYour feedback matters!
Patient Review Highlights
Dr. Ila Sharma
Jul 12, 2018
Caring and professional
View All Reviews
Asked for male, 60 years old from Delhi
I am suffering from depression and anxiety from 10 year. I am taking medicine Pexep25 cR from six month but there is no relief. What medicine should take. Suggest.
Hi Sir, You need to consult with your psychiatrist and change your medications either escitalopram (Rexipra/Nexito) or Venlaflexine (Venlor) if there is no response. Also physical factors such as thyroid disorders, vit deficiency, interactions with other meds need to be ruled out, if not already done. Remember, Depressive/anxiety disorders are easily treatable, but medications need to tired and have to be changed if a person doesn't respond to one medicine. Along with medications you need to keep a schedule where you are busy and doing things you enjoy, love and good at. Above all be in company of friends and family, don't be alone. Yoga, physical exercise, breathing exercises etc will also help. Remember, it might take time to get over depression/anxiety, keep fighting. Take Care, you will overcome it. Please take help of your love ones & your psychiatrist.
Asked for male, 59 years old from Kolkata
Which vitamin tablet/capsule can make me little happy ,as I am taking depression medicine venafelexamine 300 mg daily, but still I feel dull mood?Please advice. Thank you.
Dear Sir, Venlaflexine or any other antidepressant take some time before you start feeling better so have patience if you have just started treatment. As of vitamin, addition of folvite 5 mg helps. Low vit D levels also should be corrected. Also please check and ensure your thyroid levels are normal. Please take care, maintain a daily activity schedule, keep yourself busy and in company of your friends and family. Best of luck.
Asked for male, 32 years old from Kollam
Is there any medicine that will release anxiety Nd depression but will not decrease the sexual ability Nd performance. I am taking the medicine named Rexipra FX 5 that is reducing my sexual desire Nd performance. Is there any solution by the medicine which will release anxiety and stress but keep my sexual capability stable or increase it. Please suggest it.
Dear lybrate-user, Rexipra which is escitalopram can cause sexual dysfunction, so can depression - anxiety/stress. Bupropion is an antidepressant which doesn't cause any sexual dysfunctions. You can consult with your practitioner/psychiatrist and start it. For anxiety problems you can also learn some easy & basic relaxation techniques like abdominal breathing techniques, Progressive muscular relaxation from internet or through your psychiatrist. Controlling anxiety and stress through these techniques is easy & important as stress/anxiety also reduces sexual desire and performance. Take care and get well soon.
Asked for Male, 26 years
I'm suffering 3 months depression and weakness and weight loss please help what I can do to gain weight please suggest me.
Dear lybrate-user, weakness & weight loss are among the symptoms of depressive disorder. Since you have been suffering from Depression for past 3 months you should seek an appointment from a psychiatrist and discuss things with him & start medications if required. Meanwhile try to make a routine & add things that you enjoy or are good at in your routine. Keep yourself busy. Try to spend more time with your friends & family. Take their support & talk to them. Don't cut your self from others. Depression is a very common condition these days & easily treatable. Please take help. Take care.
I take quetiapine 275 mg psychiatric drug using 5 years for using anxiety problems and depression and sleep problems. How to reduced this drug.
Dear Lybrate user, Quetiapine is not a first choice drug for symptoms of anxiety, or sleep problems as you have told. It is used in depression or manic state due to bipolar illness. So the first question is why was Quetiapine started in first place, how long you have been taking it, what symptoms due you currently have, why you want to stop quetiapine, need to be known before we can try to stop Quetiapine. Even if the medication has to be stopped, kindly do it after discussing it with your psychiatrist & it has to be reduced slowly & then stopped.
Asked for female, 26 years old from Mumbai
Hello sir, my daughter has been taking soltus50 since 9 months and having same problem of high prolactin. (131). CT scan is normal. Can you please suggest another medicine which doesn't raise her prolactin? She is unmarried and age is 28. Now no depression at all. Doing well and well educated. We are slowly reducing her doses of salads 50 but there are some anxiety symptoms. Very little. But amenorrhea problem is a high priority. Please suggest.
Dear lybrate-user, Kindly don't start nicotex gums if you don't smoke or chew gutka / tobacco products as you might get hooked on to these gums also. Why are you looking for activating action?